# SDR DALA2018032601958

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 115,476 hours, 21,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE THE LAVATORY DOOR IN LEFT MAIN AISLE ARE INOPERATIVE. REPLACED THE BEZEL.
